Format

Send to

Choose Destination
J Pediatr. 2017 Feb;181:286-288. doi: 10.1016/j.jpeds.2016.11.004. Epub 2016 Nov 23.

An Atypical Withdrawal Syndrome in Neonates Prenatally Exposed to Gabapentin and Opioids.

Author information

1
Department of Pediatrics, Joan C Edwards School of Medicine at Marshall University, Huntington, WV.
2
Cabell Huntington Hospital, Huntington, WV.
3
Department of Pharmacy Practice, Marshall University School of Pharmacy, Huntington, WV.
4
Department of Clinical and Translational Science, Joan C Edwards School of Medicine of Marshall University, Huntington, WV.
5
Department of Pediatrics, Joan C Edwards School of Medicine at Marshall University, Huntington, WV. Electronic address: werthammer@marshall.edu.

Abstract

We report a retrospective case series of 19 infants exposed to both opioids and gabapentin prenatally. We describe a unique behavioral phenotype in 15 of these infants and report a treatment strategy.

KEYWORDS:

NAS; co-exposure; gabapentin; neonatology; opioids; withdrawal

PMID:
27889067
DOI:
10.1016/j.jpeds.2016.11.004
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center